# SDR USAA2009012290125

- Difficulty date: January 18, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 48,985 hours, 34,143 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - FUSELAGE FRAME IS CRACKED AT BS 727D, BETWEEN S8L & S9L.  REPAIRED FUSELAGE FRAME AT BS 727D, BETWEEN S8L & S9L IAW US AIRWAYS TYPICAL REPAIR 53-10-20E.
